# SDR IPXA2171654

- Difficulty date: January 27, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650006
- Part serial: FH1270
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT WING OTBD FLAP UPPER SKIN UNDER THE STATIC WICK. RETAINER NEAR RIB 27A IS CORRODED.  REPAIRED LT WING OTBD FLAP UPPER SKIN UNDER THE STATIC WICK RETAINER NEAR RIB 27A IAW STA-SA, EA 300-5750-01-A3679 AND EO  A300-5750-45984-A.
